advertisement
Question
Posted by: BRENDA | 2009-07-30

side effects of warfarin -

my brother has a problem with blood thickening .his blood level is 1.18. taking 2 warfarin a day for past 2 mths, blood is not thinning, doctors have no idea why his blood his thick , set for a thrombosilic screen in nov. can any other medication be substituted

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Brenda
No Warfarin is the best for him to take at this point - is he regularly checking his INH levels? Why is he only going for the test in NOV?? Seems a long way off to me? Is he seeing a hematologist?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement